# SDR ASAA2023071344030

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 52,406 hours, 15,738 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG VALVE CLOSED INDICATOR LIGHTS ON #2, ENG SHOWS VALVE IN UNCOMMANDED POSITION. GROUNDED - YES. C/W FIM TASK 73-06-804 VALVE CLOSE LIGHT OPERATE CORRECTLYSEAMC AUSTIN NOTIFIED.
